Announcement

Collapse
No announcement yet.

Ikervis / Cyclosporine causing red eyes

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ikervis / Cyclosporine causing red eyes

    I started taking Ikervis eye drops in november 2016, and they worked well already after about one month or so. The first thing I noticed was that my eyes became a little bit redder than before. Right after putting the drops in the evening, my eyes become very irritated, but that luckily doesn't last very long. I think it shall be like that, since it's an eye irritant. I still wonder if it's normal that the eyes are generally redder every hour of the day, than they are without the drops.

    I does not look like i'm allergic or something. They don't sting or something like that. Talked to my eye doctor, and he said that "I haven't used them so long". Now I had a break from them since december, but will start again tonight.

    Have anymode experienced anything like this with Ikervis or Restasis?

  • #2
    Are these drops non preserved or preserved?

    Comment


    • #3
      I started using these drops 6 month ago.

      They initially worked well, then slowly started doing the opposite of what I wanted them too.

      6 month in, my eyes were dry, red and sore.

      Had to revert back to a previous eye drop.

      Comment

      Working...
      X